# SDR AALA20070393

- Difficulty date: February 23, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N191AN
- Make and model: Boeing 757223
- Aircraft serial: 32385
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT SEAT 26D INOPERATIVE.  RESECURED LOOSE CONNECTION AT SIDEWALL FOR EMERGENCY LIGHT AT SEAT 26D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
